Publication
Title
Elliptic divisibility sequences and undecidable problems about rational points
Author
Language
English
Source (journal)
Journal für die reine und angewandte Mathematik. - Berlin, 1826, currens
Publication
Berlin : 2007
ISSN
0075-4102 [print]
1435-5345 [online]
Volume/pages
613(2007), p. 1-33
ISI
000252740100001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.08.2017
To cite this reference